Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

northernboi

Veteran Member
  • Total Reviews

    0
  • Content Count

    102
  • Joined

  • Last visited

Community Reputation

0 Neutral

About northernboi

  • Rank
    Member

Recent Profile Visitors

905 profile views
  1. Danno....the lower your dose is, the better chance you will have less redness
  2. http://forum.rosaceagroup.org/viewtopic.ph...&highlight= in this post you see Jonersy talking about his experience on accutane and causing rosacea (same situation as mine). Dr. Nase also states on the thread: "High dose accutane for cystic acne can cause permanet thinning of the dermis (up to 40%). " look Zoilo, i'm drawing my conclusions from my own experience and from people who I have met on these boards in the past year...many people have suffered the same experience as i have. I kn
  3. umm Mrs Z...thank you, but i am aware that Geoffery Nase has been banned from the forum. That dosnt mean that what he is saying is wrong. I don't know if you ever had the chance to pick up his book but it is very informative and it is by far the best rosacea book ever written, so just because he went a bit crazy in the past year it dosnt mean his knowledge on the disease isn't valid. Second i dont know if you know Dr. Crouch, but he is one of the most respected rosacea doctors in the world an
  4. yes that is exactly what i am doing, i am blaming Accutane as the causative agent. I really rather doubt that it is coincidental. It only took two weeks after taking the first pill that i started to flush in various situations, where before i always remained pale...I can now only wash my face with water and only use certain products because my skin is so sensitive. You should go ask Charchar and Kamni, they are also in my shoes.
  5. Zoilo...unfortunately i have never come across a study specifically on accutane and thin skin...all i was trying to show people was that two doctors (dr. nase and dr. crouch) acknowledge the fact that in some patients accutane can permanently thin out your skin and bring out rosacea. Again this dosnt happen to everyone, everyone is different and i guess in my case my skin just wasnt strong enough to regain its thickness...It's the same with hair loss, some people experience it and some people d
  6. just thought I would provide a link to let people know that accutane can cause rosacea...this dosnt apply to everyone but for some people like me, i have what is called accutane induced rosacea skin...you should read the post and note that accutane at high doses can permanently thin your skin out, and that is why your skin will be redder and flush a lot more easilly after taking accutane.. because your skin is a lot thinner, your blood vessels are a lot closer to your skin making them a lot more
  7. yes unfortunately accutane can cause rosacea...it's sad but true and normally occurs when one is on a high dose....i was on a 80 mgs for five months and that gave me rosacea...now if you really need accutane though you can go on a very low dose and you shouldnt experience any difficulties with your skin...low dose meaning 5 or 10 (max) mgs a day. good luck
  8. Hey Marino, thanks for all the information...i was wondering how many mgs a day you take of Propanolol and of Clonidine? and do you take the pills together? and do you think the amount of mgs of the drug need to be adjusted to your weight? thanks
  9. oh ok, well maybe it is a good idea that you go back on it...i dont know if you've seen this thread, but over on the rosacea forum, oracea seems to have helped with flushing. Check out this link: http://forum.rosaceagroup.org/viewtopic.php?t=5307 and just a side note, please stay away from ETS...theres one in three chances that you'll end up with terrible side effects
  10. Hey Kanmi....I was wondering if you are still taking oracea? and if you are have you seen a reduction in your flushing? and are you still thinking of getting ETS done? thanks
  11. that is so weird...my scars and pores were exactly the same...during my course my scars were a lot more visible as were my pores, but a year later my pores are invisible and my scars are almost invisible
  12. I've been off accutane for a year and a half and my wounds still take really long to heal...and most of the time they always leave a redmark behind, even if its just a little scratch...i was wondering if this improves over time or will i always heal slowly now? thanks
  13. thanks beentheredonethat...its nice to hear some positive feedback, instead of YOU'VE RUINED YOUR LIFE from all of the people over at the accutane action forum
  14. kanmi.....your type of rosacea presents a different dilema than most people that have inherited their rosacea naturally....you first need to rebuild your skin's architecture because acctuane has probably destroyed atleast 25% of your epedermis, therefore your skin is very fragile at the moment...so when looking for a laser specialist make sure that he is using a laser that is rejuvenating and make sure that he goes very slowly, because you dont want any burns or blisters...it'll take time to see
  15. I just really need to write this and get it out of me, because i cant really talk about it to anyone...well ive been off tane for almost a year and a half and i've unfortuantely developed rosacea (steroid induced rosacea, medical term) from the drug, which ive come to live with...as well as slow wound healing still....anyway, last week I stumbled upon the Accutane Action Forum group (big mistake) and started to read all of the long term side effects that people have developed which made me very
×